An Extension Asymptotically lambda-Statistical Equivalent Sequences via Ideals

Savas E., Savas R.

4th International Conference on Mathematics and Computing (ICMC), Varanasi, India, 9 - 11 January 2018, vol.253, pp.361-371 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 253
  • Doi Number: 10.1007/978-981-13-2095-8_28
  • City: Varanasi
  • Country: India
  • Page Numbers: pp.361-371
  • Keywords: Asymptotically statistical equivalent, lambda-asymptotically statistical equivalent, Asymptotically equivalent of order alpha, Statistical limit points, CONVERGENCE


In (Savas in Indian J Math 56(2):1-10 (2014) [27]), we examine the asymptotically I-lambda-statistical equivalent of order alpha which is a natural combination of the definition for asymptotically equivalent of order alpha, where 0 < alpha <= 1, I-statistically limit, and lambda-statistical convergence. In this paper, we continue to study by proving some more results.